# SDR AALA20151208010

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN AT STATION 427, BETWEEN L20R - L21R, OUT OF SRM LIMITS.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER, TRIPLER & SKIN FILLER IAW SRM 53-05-00 FIGURE 105 SHEETS 1 - 3.  ACFT IN BASE MX.
